Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Low T due to the pituitary, on 2 tubes of testim. Low vitamin D, elevated calcium, all tests for fatigue and gastro issues abnormal. What next ?

Hi, I ve had some strange results and my current endo seems to be puzzled at the moment. I have low T due to the pituitary (no known tumors per mri). Anyway, I m on two tubes of testim per day, which seemed to work previously (over a year now). However, my last set of labs showed a low T. My estrodiol is not high and I don t have breast nodules. I m not sure about DHEA, but I don t have hair loss or prostate issues (per ultrasound). I also have low vitamin D , but each time I take enough vit d to raise the levels, my calcium becomes elevated. I had a single parathyroidectomy about 3 yrs ago, but the pth is appropriately low. Calcitriol was a about 9 points high a couple of months ago too. I ve had numerous tests run over the last couple of years due to fatigue and gastro issues, but the only thing that has been consistently abnormal is the testosterone and vit d. I m not sure what to do going forward. Perhaps my local endo will call back in a day or two, once he s had time to absorb the latest labs. Please let me know if there is anything I should do as a patient, and any other thoughts in reference to the labs will be welcome! Thx so much! AAAAA
Asked On : Mon, 11 Feb 2013
Answers:  1 Views:  81
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
IN MY EXPERIENCE OF LAST 22 YEARS I HAVE SEEN IN MAY OF PATIENTS OF FATIGUE AND OTHER CASES
THEY ALL ARE REACTING TO ONE OR MORE OF MAJOR FOOD PROTEINS LIKE MILK OR WHEAT
THERE IS SUDDEN REACTION OF THESE PROTEINS WITH BODY PROTEINS AND THE ATYPICAL SYMPTOMPS ARE SHOWN'

I THINK YOU MUST CONSULT ALLERGY DOCTOR ADVISE TO FIND THE FOOD PROTEIN REACTING WITH BODY PROTEINS AVOID TO GET GOOD RESULTS WITH MEDICINES
Answered: Mon, 25 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor